For EDITORS

For READERS

All Issues

Vol.10, 2020
Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 1, Number 1, 2011, Pages 121-142                                                                DOI:10.11948/2011008
Global Dynamics of an Autocatalytic Reaction-Diffusion System with Functional Response
Yuncheng You
Keywords:
Abstract:
      In this work the existence, regularity, and finite fractal dimensionality of a global attractor in the \(L^2\) phase space for the weak solution semiflow of an autocatalytic reaction-diffusion system with a functional response of the Holling type II are proved.
PDF      Download reader